# SDR UPS04141994

- Difficulty date: February 28, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 2,204 hours, 1,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LOWER FUSELAGE SKIN IS DENTED FWD OF TAIL JACK PAD AT FRAME 86.  BLENDED GOUGES, FOUND OUT OF LIMITS.  REMOVED JACK PAD, FLOOR PANEL, WALK BOARD TO FOM; FABRICATED REPAIR DOUBLER; ALODINED & PRIMED; INSTALLED; ALL IAW A300 SRM 53-10-12, 51-21-10, AND 51-40-23.
